Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 19 found articles
 
 
  Convergence rates of tail probabilities for sums under dependence assumptions
 
 
Title: Convergence rates of tail probabilities for sums under dependence assumptions
Author: Yang, Xiao Rong
Liu, Wei Dong
Fu, Ke Ang
Zhang, Lin Xin
Appeared in: Acta mathematica Sinica. English series
Paging: Volume 26 (2010) nr. 8 pages 1591-1600
Year: 2010
Contents:
Publisher: Institute of Mathematics, Chinese Academy of Sciences and Chinese Mathematical Society, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands